# SDR 99T64R456EWA

- Difficulty date: October 14, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FUSELAGE CORRODED AROUND NUT PLATE HOLES FOR WING FILLET ATTACH UPPER STATION 980 TO 1120.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER IAW DC-8 53-2-1.  TREATED, PRIMED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-8, 51-1-21 AND 51-1-20D.  (M)
